It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Shanin on November 17, 1999 at 22:12:05:

I had Norplant for 4 years before having it removed and during that time my vision became increasingly worse. I was told by several optometrist that my vision was abnormally decreasing and that it caused some concern. My sister-in-law had Norplant, also, and loss vision in both eyes. Her doctor explained to her that it was believed that Norplant could cause vision loss. Has anyone heard of this or experienced this? My vision has doubled in its severity every year. I had my eyes checked last May and by August my vision had already become blurry again. If anyone has any ideas of what could have caused this, please advise.

Follow Ups

All times are GMT -7. The time now is 04:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!